Question about BendrofluazideIs this the same drug as bendroflumethiazide ?
Yes. Bendrofluazide is the old name and should no longer be used.
- Thank you0
- 2 experts agree
Yes. Bendrofluazide os the old mane. We use now Bendroflumethiazide in hypertensive patients.
See all 6 questions about Bendrofluazide
Other questions answered by Doctoralia's experts:
- Can I stop taking this (2.5mg) after 12 years, or must reduce it slowly?
- Does bendrofluazide cause delirium?
- I have forgotten to bring my medication Bendrofluazide with me on holiday, is it alright to go without for two weeks?
- Can I take alcohol with this medicine Bendrafluazide?
- Is bendrofluazide just in 2.5 and 5mg only?
- Does adizem-xl make you breathless?
- Following a daily Disopyramide regime of 3x100mgs over a ten year period, I switched to the slow release version Rythmodam Retard 500mgs. Within six months I experienced acute urinary complications which, upon investigation, revealed a huge and severely decompensated bladder. Is this a rare event?
- Been prescribed this in place of bisoprolol however I am taking Lipitor as well will the two interact?
- I have been taking Elantan for past 14 years .my GP has just stopped it. Will I suffer any withdrawals ?
- I have copd and take Adizem for hypertension. I have been increasingly breathless since starting this medication but my pulmonary consultant can find nothing on my ct scan to explain this. Could the Adizem be causing it?
Do you have a question about Bendrofluazide?
Our experts have answered 6 questions about Bendrofluazide.
Ask thousands of Doctoralia experts anonymously and for free
- Your question will be published anonymously
- Make it one, clear, medical question
- Be brief
- This service doesn´t replace a consultation with a medical professional. If you have a problem or emergency, go to a doctor or an emergency room.
- Questions about a specific case or second opinion requests will not be allowed.
Legal Notice - doctoralia.co.uk - All contents published on Doctoralia are informative, and should never be considered a substitute for medical advice.